# SDR DL757090099

- Difficulty date: January 10, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 47,821 hours, 20,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1718 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT RT AFT FUSELAGE STA 1718 APPROX JUST BELOW S16R.  PERFORMED PERMANENT REPAIR PER ERA 472298-14 AT SAA ON N/R CARD 8206692 DURING HMV 2.
